Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have lupus nephritis stage 4. Vomiting, abdominal swelling and constipation after taking immodium pill. Has it affected kidney?

I am female 28 years. I have lupus nephritis stage 4. I am on cellcept 3000. I took one pill of immodium a few days ago to stop diarrhea since I was traveling by plane. I was throwing upon the plane. Since then I have some abdominal swelling and constipation . Could the immodium have affected my kidneys? What should I do?
Asked On : Wed, 11 Jul 2012
Answers:  1 Views:  145
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
hi ,

it is unlikely that immodium has affacted your kidney. what is your serum creatinine level and has it recently increased. MMF can produce diarrhoea and vomiting. did you resently start the medicine of increase its dose. SLE can affect almost all body organs, what were your involvements at diagnosis and wheather your are in remission or active disease. all this has to be considered to find out the caus of abdomin swelling and vomiting. you can follow up with your nephrologist and he should be able to sort it out for you.
Answered: Tue, 17 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor